# SDR SWAA2022111566163

- Difficulty date: October 29, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 26,704 hours, 12,362 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Broken
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVERWING EXIT DOOR LINER; HANDLE ASSY IS BROKEN.   INSTALLED R/H AFT OVERWING EXIT DOOR HANDLE ASSY IAW AMM 52-22-51-400-801.
